# SDR SWAA2019083036444

- Difficulty date: July 24, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS. 663, LBL 9.    REPAIRED ANGLE PER ER AND EA.
